# SDR SWAA2014100732718

- Difficulty date: September 23, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,545 hours, 56,862 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER L ANGLE FOR AILERON WHIPPER PANEL CRACKED AT INBD END AT RSS 529.  R & R L ANGLE IAW SRM & DWG.
